# SDR DXTA200601521

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 9,956 hours, 8,005 cycles
- Engine: Pwa JT15D5
- Engine time: 8,749 hours, 7,251 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE CHECK, AFTER RIGHT THROTTLE WAS BROUGHT BACK TO IDLE, THE ENGINE SPOOLED DOWN AND FLAMED OUT.  FOUND FUEL CONTROL TO FLOW DIVIDER INTERCONNECTING ROD TO BE OUT OF ADJUSTMENT.  ADJUSTED ROD.  CW GROUND RUN FUNCTION CHECK.  FUNCTION CHECK OK.  REPAIRED IN ACCORDANCE WITH P AND W JT15D MM 71 00 00.
